# SDR IPXA2016010897542

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A2557637900000
- Condition: Punctured
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, BULK CARGO PANEL 161LW DENTED 2 PLACES AND PUNCTURED ON TOP SURFACE REPAIRED BULK CARGO PANEL 161LW IAW SRM 51-77-11, 51-77-10.
